# SDR ASAA2014112309736

- Difficulty date: November 23, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 30,299 hours, 9,200 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fastener
- Condition: Loose
- Location: Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NR 1 ENG INLET FAN BLADE DETAILED INSPECTION,  FOUND NR 1 FAN DUCT PANEL AT 12 O'CLOCK POSITION HAS 1 LOOSE FASTENER WITH POSSIBLE FASTENER HOLE DAMAGE. ACFT GROUNDED.  TIGHTENED FAN DUCT PANEL NR 1 12 O'CLOCK POSITION.  PANEL SECURE, NO DAMAGE NOTED, REF AMM 72-23-07-400-801.
